Levothyroxine

Hi this is my first post and was just wondering if anyone else is feeling the way i do. I started taking levothyroxine just over 2 years ago and since then i feel worse than before i started taking them. I am 46 and i feel as though all my joints especially my back, knees and hips are stiffening up. Constantly tired and have been to the docs more times in the last 2 years than i have in my whole life time. Anyone else having the same problems.

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • I am in the same boat.

    I stoped taking my levo in December 16

    I cant take the stuff.

    I am seeing a Endo and she is "looking" to see what happens,

    she didn't agree with me to stop for a 3month rest/un treated,but has now done so.

    I know I should take something ❓

    but if levo is all they give,I don't know what will happen,but I do know levo made me very unwell,far worse than I was before I went to docs.

    we are in a uncertain place

    take care 😊

    Ps I'm to worried and bit scared of on-line meds,not sure what's in them etc

  • ThinLizzy,

    These are the ingredients of the two most popular T3 brands available without prescription:

    Tiromel T3 includes lactose, polyvinylpyrrolidone, starch and magnesium stearate translated from this link kub.ilacprospektusu.com/ila

    Uni-Pharma T3 includes Lactose (lactose monohydrate, gelatine, starch maize), sodium starch glycolate, magnesium stearate, silicified talc (purified talc, colloidal silicon dioxide), egg yellow lake art 74675 (25mcg), and yellow lake No 6E110 (50mcg).

    This link lists the ingredients of most NDT stopthethyroidmadness.com/a...

  • thank you.

    I have Endo next month.

    I know I cant take levo,and I know some will say I'm silly and condem but I have no choice.

    I have no job,no money,I lost my job with levothyroxine,it made me so depressed and turned me into a horrible person,so angry very low mood.

    it stoped and I felt better off the stuff.

    I get money off hubby for bits,he's got enough to pay for,

    my family would buy me something on -line if I asked,but worry about it.

    but I can manage my life with this.,main headaches and neck ache, ,low mood,odd chill,odd heatwave..

    I am no well off levo,its a daily fight but I cant see what else I can do.

    I will have to see what Endo says.

  • ThinLizzy,

    If you tried all 4 UK makes, Mercury Pharma, Actavis (also known as Almus), Wockhardt and Teva, your endo should prescribe liquid Levothyroxine in case it is the fillers in the tablets causing your illness.

  • haven't tried Teva.

    but will ask about liquid,

    I just understand how levothyroxin is good for some and not good for some.

    thank you again.

  • Welcome to the forum, Shezg70.

    It sounds as though you may be undermedicated. Can you post your recent thyroid results with the ranges (the figures in brackets after results) and post recent results and ranges for ferritin, vitamin D, B12 and folate too.

  • sorry Shezg70

    I didn't mean to take your post over.

    you take care 😊

You may also like...